Alert archive / Nebraska / Flash Flood Warnings in 2016
Flash Flood Warning 25, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Aug 23, 2016, 8:00 PM CDT for Washington County, Nebraska. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 23, 2016, 8:00 PM CDT (01:00 UTC)
- Expired
- Aug 24, 2016, 1:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Washington County, NE
The radar
The Omaha radar (KOAX), 29 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 23, 9:40 PM CDT | FLASH FLOOD | Blair, NE | NUMEROUS ROADS CLOSED IN AND AROUND BLAIR. HIGHWAY 133 IS CLOSED NEAR HIGHWAY 30. COUNTY ROADS P29 AND P26 ALSO ARE CLOSED DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 100 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.0 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2165 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 400 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 15.4
The text
As transmitted.
689
WGUS53 KOAX 240100
FFWOAX
NEC177-240400-
/O.NEW.KOAX.FF.W.0025.160824T0100Z-160824T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
800 PM CDT TUE AUG 23 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 1100 PM CDT
* AT 800 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BLAIR...FORT CALHOUN AND KENNARD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 438 AND 450.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 105 AND 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.
&&
LAT...LON 4158 9611 4152 9609 4150 9603 4141 9597
4141 9628 4158 9633
$$
FOBERT3 follow-up statements
864
WGUS73 KOAX 240307
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1007 PM CDT TUE AUG 23 2016
NEC177-240400-
/O.CON.KOAX.FF.W.0025.000000T0000Z-160824T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON NE-
1007 PM CDT TUE AUG 23 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHERN WASHINGTON COUNTY...
AT 1005 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE TO FIVE INCHES OF
RAIN MAY HAVE ALREADY FALLEN. FLASH FLOODING IS OCCURRING IN MANY
AREAS IN THE WARNED AREA. HIGHWAY 133 WAS CLOSED NEAR HIGHWAY 30 IN
BLAIR. COUNTY ROADS 29 AND 26 WERE ALSO CLOSED IN SOME SPOTS DUE TO
HIGH WATER.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BLAIR...FORT CALHOUN AND KENNARD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 438 AND 450.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 105 AND 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.
&&
LAT...LON 4158 9611 4152 9609 4150 9603 4141 9597
4141 9628 4158 9633
$$
DEWALD235
WGUS53 KOAX 240353
FFWOAX
NEC177-240630-
/O.EXT.KOAX.FF.W.0025.000000T0000Z-160824T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1053 PM CDT TUE AUG 23 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHERN WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 130 AM CDT
* AT 1052 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED HEAVY
RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS ALREADY OCCURRING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BLAIR...FORT CALHOUN AND KENNARD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 438 AND 450.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 105 AND 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.
&&
LAT...LON 4158 9611 4152 9609 4150 9603 4141 9597
4141 9628 4158 9633
$$
FOBERT796
WGUS73 KOAX 240622
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
122 AM CDT WED AUG 24 2016
NEC177-240632-
/O.EXP.KOAX.FF.W.0025.000000T0000Z-160824T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON NE-
122 AM CDT WED AUG 24 2016
...THE FLASH FLOOD WARNING FOR SOUTHERN WASHINGTON COUNTY WILL EXPIRE
AT 130 AM CDT...
THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.
LAT...LON 4158 9611 4152 9609 4150 9603 4141 9597
4141 9628 4158 9633
$$
FOBERTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 23, 3:50 PM CDT, 4 hours 10 minutes earlier.
Area forecast discussion, Aug 23, 3:50 PM CDT, 4 hours 10 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 350 PM CDT TUE AUG 23 2016 .SHORT TERM...(tonight through Friday) Issued at 345 PM CDT TUE AUG 23 2016 Question whether thunderstorms will redevelop late this afternoon/evening is initial concern...followed by pcpn chances in the rest of the near term periods. Anticipated severe weather threat not looking all that good at the moment. Recent sfc obs reveal little in the way depicting a warm front upon which the last several runs of the RAP13 has been advertising convection would erupt. Current 88D mosaic is showing isolated cells over nern KS and well as a few within our IA CWA...but it appears now the threat for scattered TSRA development within the CWA has diminished significantly with focus for convection more to the north associated with potent vort max lifting into srn MN. However...trend over the last hour has been CU field organizing along with cluster of cells invof the srn CWA. Will therefore focus evening POPs south...then the rest of tonight carry token 20s tonight with focus mainly over the ern CWA. In regards to pcpn activity Wednesday afternoon/night...a cold front dropping through the CWA will slow and become near stationary in the vicinity of the srn CWA. Environment will be moisture rich during this time...and with prolonged mid layer ageostrophic lift generous rainfall accumulations could be realized along and south of I-80 by events end early Thursday morning. .LONG TERM...(Friday night through Tuesday) Issued at 345 PM CDT TUE AUG 23 2016 Pcpn chances are pretty much in place through the majority of the extended periods. Beginning Friday night a lifting warm front in conjunction with llvl jet/strong theta-E advection is progged to induce TSRA over the CWA. Passing vort max helps displace best moisture/forcing just a bit to the east then on Saturday. Thereafter...confidence pertaining to pcpn chance is low at best. Therefore will maintain token POPs the remainder of the fcst pd. && .AVIATION...(18Z TAFS for KOFK...KLNK and KOMA.) Issued at 1232 PM CDT TUE AUG 23 2016 MVFR ceilings continue to work through the TAF sites this morning, but these will likely scatter this afternoon and lift to near or above 3000 feet. Have removed all mention of rain/thunder from the TAF forecast due to uncertainty in redevelopment this afternoon, and expected isolated nature if anything does occur. Surface cold front will move through all 3 TAF sites overnight and switch the winds to the northwest. We may see some additional MVFR ceilings overnight tonight and into Wednesday morning. && .OAX Watches/Warnings/Advisories... NE...None. IA...None. && SHORT TERM...DEE LONG TERM...DEE AVIATION...Boustead
Hazardous weather outlook, Aug 23, 4:46 PM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 446 PM CDT TUE AUG 23 2016 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-241200- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 446 PM CDT TUE AUG 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND WEDNESDAY ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT IS POSSIBLE ACROSS THE AREA LATE THIS AFTERNOON AND TONIGHT. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE THROUGH 10 PM. ANY SEVERE WEATHER IS EXPECTED TO BE ISOLATED IN NATURE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH ANY SLOW MOVING THUNDERSTORM. THERE WILL BE A SLIGHT RISK FOR SEVERE STORMS AGAIN ON WEDNESDAY IN SOUTHEAST NEBRASKA AND SOUTHWEST IOWA AS A COLD FRONT STALLS ACROSS NORTHERN MISSOURI INTO NORTHEAST KANSAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY THUNDERSTORM CHANCES RETURN FRIDAY INTO MONDAY WITH A GOOD CHANCE FOR STORMS FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED TONIGHT. FOBERT
In the hours before
Special weather statement, Aug 23, 6:52 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
652 PM CDT TUE AUG 23 2016
IAZ043-NEZ015-240015-
MONONA IA-THURSTON NE-
652 PM CDT TUE AUG 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONONA AND CENTRAL
THURSTON COUNTIES UNTIL 715 PM CDT...
AT 652 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WINNEBAGO...OR 19 MILES SOUTH OF SIOUX CITY...MOVING NORTHEAST AT 15
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WALTHILL...WINNEBAGO AND MACY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 159 AND 171.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 157 AND 169.
LAT...LON 4227 9648 4227 9635 4226 9633 4223 9632
4222 9633 4221 9624 4204 9644 4214 9664
4228 9655
TIME...MOT...LOC 2352Z 216DEG 15KT 4222 9643
DEWALDSpecial weather statement, Aug 23, 7:10 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
710 PM CDT TUE AUG 23 2016
IAZ043-055-240100-
HARRISON IA-MONONA IA-
710 PM CDT TUE AUG 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARRISON AND EASTERN
MONONA COUNTIES UNTIL 800 PM CDT...
AT 710 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MOORHEAD...OR 28 MILES WEST OF DENISON...MOVING NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
UTE...MOORHEAD...MAPLETON...SOLDIER...CASTANA...TURIN AND PREPARATION
CANYON STATE PARK.
LAT...LON 4185 9586 4196 9605 4221 9586 4221 9576
4216 9567 4199 9567
TIME...MOT...LOC 0010Z 216DEG 13KT 4197 9590
DEWALDLocal storm report, Aug 23, 7:25 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
725 PM CDT TUE AUG 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG 2 SSE WASHINGTON 41.38N 96.19W
08/23/2016 DOUGLAS NE NWS EMPLOYEE
VERY LARGE TREE LIMBS BLOWN DOWN ALONG HIGHWAY 36.
&&
VDEWALDSpecial weather statement, Aug 23, 7:30 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 730 PM CDT TUE AUG 23 2016 NEZ034-044-045-240115- DODGE NE-WASHINGTON NE-BURT NE- 730 PM CDT TUE AUG 23 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DODGE...SOUTHWESTERN BURT AND NORTHWESTERN WASHINGTON COUNTIES UNTIL 815 PM CDT... AT 729 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF UEHLING...OR 35 MILES NORTHWEST OF OMAHA...MOVING NORTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... UEHLING...CRAIG...HERMAN...WINSLOW AND SUMMIT LAKE STATE RECREATION AREA. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 275 IN NEBRASKA NEAR MILE MARKER 140. HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 123 AND 126. HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 126 AND 136. LAT...LON 4154 9644 4168 9660 4186 9640 4165 9616 TIME...MOT...LOC 0029Z 229DEG 9KT 4166 9645 DEWALD
Special weather statement, Aug 23, 7:30 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 730 PM CDT TUE AUG 23 2016 NEZ033-034-044-240115- DODGE NE-BURT NE-CUMING NE- 730 PM CDT TUE AUG 23 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DODGE...SOUTHEASTERN CUMING AND SOUTHWESTERN BURT COUNTIES UNTIL 815 PM CDT... AT 730 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SNYDER...OR 37 MILES NORTHEAST OF COLUMBUS...MOVING NORTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WEST POINT...SNYDER AND DEAD TIMBER STATE RECREATION AREA. THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 117 AND 127. LAT...LON 4164 9676 4179 9691 4192 9667 4177 9651 TIME...MOT...LOC 0030Z 229DEG 9KT 4174 9676 DEWALD
Local storm report, Aug 23, 7:32 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
732 PM CDT TUE AUG 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 3 NE BENNINGTON 41.40N 96.12W
08/23/2016 M0.88 INCH WASHINGTON NE NWS EMPLOYEE
&&
VDEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 7:05 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Seward | 40 min |
| Aug 23, 7:15 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 45 min |
| Aug 23, 7:30 PM CDT | Special Weather Statement | OAX | Burt | 45 min |
| Aug 23, 7:40 PM CDT | Severe Thunderstorm Warning | OAX | Washington | 50 min |
| Aug 23, 7:50 PM CDT | Tornado Warning | OAX | Washington | 25 min |
| Aug 23, 8:15 PM CDT | Severe Thunderstorm Warning | OAX | Washington | 45 min |
| Aug 23, 8:21 PM CDT | Special Weather Statement | OAX | Dodge | 39 min |
| Aug 23, 8:30 PM CDT | Severe Thunderstorm Warning | OAX | Dodge | 21 min |
| Aug 23, 9:01 PM CDT | Severe Thunderstorm Warning | OAX | Washington | 44 min |
| Aug 23, 9:12 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Washington | 33 min |
| Aug 23, 9:21 PM CDT | Flash Flood Warning | OAX | Burt, Dodge, Washington | 4 hr |
| Aug 23, 9:26 PM CDT | Special Weather Statement | OAX | Douglas | 49 min |
| Aug 23, 9:45 PM CDT | Special Weather Statement | OAX | Douglas, Sarpy, Washington | 45 min |
| Aug 23, 9:51 PM CDT | Areal Flood Advisory | OAX | Douglas, Washington | 4 hr |
| Aug 23, 9:57 PM CDT | Special Weather Statement | OAX | Cuming | 33 min |
| Aug 23, 10:01 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy, Washington | 29 min |
| Aug 23, 10:34 PM CDT | Special Weather Statement | OAX | Colfax | 26 min |
| Aug 23, 10:54 PM CDT | Areal Flood Advisory | OAX | Douglas | 3 hr |
| Aug 23, 11:05 PM CDT | Areal Flood Advisory | OAX | Sarpy | 3 hr |
| Aug 23, 11:08 PM CDT | Special Weather Statement | OAX | Cass, Lancaster | 52 min |
| Aug 23, 11:23 PM CDT | Flash Flood Warning | OAX | Dodge, Douglas, Sarpy, Washington | 3 hr |
| Aug 23, 11:58 PM CDT | Flash Flood Warning | OAX | Cass, Lancaster, Saunders | 3 hr |
| Aug 24, 12:03 AM CDT | Special Weather Statement | OAX | Cass, Lancaster, Otoe | 42 min |
| Aug 24, 12:51 AM CDT | Special Weather Statement | OAX | Lancaster | 24 min |
| Aug 24, 2:45 AM CDT | Areal Flood Warning | OAX | Douglas | 6 hr |
| Aug 24, 4:00 AM CDT | Flash Flood Watch | OAX | Nemaha, Pawnee, Richardson | 16 hr |
| Aug 24, 4:37 PM CDT | Special Weather Statement | OAX | Gage | 23 min |
| Aug 24, 4:45 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Pawnee | 45 min |
| Aug 24, 5:29 PM CDT | Special Weather Statement | OAX | Johnson | 31 min |
| Aug 24, 5:45 PM CDT | Special Weather Statement | OAX | Nemaha | 30 min |
| Aug 24, 5:48 PM CDT | Special Weather Statement | OAX | Pawnee | 27 min |
| Aug 24, 6:09 PM CDT | Special Weather Statement | OAX | Nemaha | 36 min |
| Aug 24, 6:51 PM CDT | Special Weather Statement | OAX | Richardson | 9 min |
| Aug 24, 6:58 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 32 min |
Nearby
Flash Flood Warnings in Nebraska, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.